Hello, not sure where to ask this question, but here goes nothing.
I transitioned to SubQ TRT and I am having problems with injection site getting red with a quarter size bubble/welt under the skin. This lasts for about 5 days after the shot and then subsides. Usually takes 24 hours to start showing up.
There are a lot of theories, but not sure if anyone has found a real solution. Some say the oil type, which is sesame in my case, can cause reactions and should be changed to Grapeseed oil. Others say the needle may not be long enough, but I'm using a half inch needle pushed in fully which should be more than enough. Some say that I may be doing the injection too fast. Others say that you need to find new sites to inject like the thigh or butt; I use the stomach area and love handle area. Even others say that anything above a 1/2 cc is too much in one area and may be "pooling", but my protocol is 1 cc (1/2 cc Hcg mixed with 1/2 cc T in same syringe).